|     

Last 4 years I have itching on my chest and cheeks, I can find red marks and dryskin particles while itching. One doctor prescribed

Last 4 years I have itching on my chest and cheeks, I can find red marks and dry
skin particles while itching. One doctor prescribed “Advantan” Oinment. I used
this around 3 years or more. But when I stop the usage the problem starts again.
Is there any permenent cure for this problem??

Add Comment
  • 1 Answer(s)

    Hi,
    This could be eczema, sweat dermatitis, fungal skin infection, allergic reactions or due to friction or tight , uncomfortable clothing. You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites. Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene. Wear lose comfortable clothes. Keeping the affected area moistened can promote skin healing and relief of symptoms. It would be advisable to consult a skin specialist for the symptoms and a proper clinical examination. Regards.

    Answered on April 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.